# SDR 9807919990

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Blown
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 13,000 FEET AND 5 PSI, THE CAPTAIN'S SLIDING WINDOW SEAL BLEW OUT AND CAUSED A LOUD NOISE AND SOME LOSS OF CABIN PRESSURE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESEALED WINDOW.
